Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

help!!!!!

hi...i m 32 years old and acouple of months ago...i started to have chronic diahrea " watery" and know i m getting pains in my ankles, wrist , knees, shoulder blades and legs...also i m getting these bruses around my joints even though i did not injure them in any way...can someone please tell me what i have or any suggestions....its killing me...thanks...you can email me at ***@****


This discussion is related to Chronic diarrhea after gastroenteritis.
3 Responses
Avatar universal
This sounds serious, you should see a doctor right away. It may be a complication of intestinal infection, hard to say.
387767 tn?1345875627
It sounds like some type of arthritis.  Some of the autoimmune conditions can affect you stomach also.  I get the bruises and black-and-blue marks also and I have a lot of joint pain from arthritis (they say unknown type, osteoarthritis in my knees).
Avatar universal
I recently read that Salmonela posoning can lead to arthritis condition. I am not an expert but only researching because I am researching my own condition. It started off like a head cold, went to "stomach flu" not vomiting just diarhea. The diarrhea has held on. I've had it for 2 weeks. So, trying to research how to alleviate it as I have no medical.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem